| Model Number |
CI-1500-01 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Electrostatic Discharge (2149); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The recipient was successfully activated.A review of the device history record was performed and no anomalies were noted.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced overly loud sound.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.The device passed the photographic imaging inspection.System lock was obtained.The condition of the electrode prevented an electrical test from being performed.The device passed some of the electrical tests performed.The device passed the mechanical tests performed.The failure of this device is attributed to a short from a power node to the case ground at the analog chip.It is believed that electrostatic discharge (esd) led to an overload voltage, damaging structures on case ground node inside the analog integrated circuit.This ultimately caused the device to cease functioning.A corrective action was implemented.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.